# SDR HAIHEEA9255

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32005037
- Condition: Shaft Sheared
- Location: Engine
- Part time: 33 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT SHEARED.  INSPECTED BY ACCESSORY OVERHAUL AND FOUND NO PROBLEM WITH TACH. GEN THAT WOULD HAVE CAUSED SHAFT TO SHEAR.
